# SDR SWIA2021081860373

- Difficulty date: June 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 265 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 CLIP COMMON TO FS265.00 IS CORRODED.     (C-CHECK RO 8/16/2021)    INSTALLED NEW STGR 27 CLIP COMMON TO FS265.00. REF CRJ700 SRM 51-42-06-001-001-A01.    RESTORED FINISH TO STGR CLIP COMMON TO FS265.00 REF CRJ700 SRM 51-25-06-001-001-A01, AND 51-25-16-001-001-A01
